# SDR SWIA202157122

- Difficulty date: February 18, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION FASTENER HOLE #7  HAS AN INDICATION .1" LONG BY 40% FSH. FAILED NDT INSPECTION(REFERENCE NDT REPORT & ATTACHMENTS FOR LOCATION).   (C-CHECK RO 4/1/2021)     REPAIRED RIGHT HAND MLG TRUNNION FASTENER HOLE #14 IAW MHIRJ REO 601R-57-21-3428, REV -- DATED 2021-02-26.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1003-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, SEE CONTINUE CARD FOR WORK PERFORMED.
